MathSciNet Relay Station
MathSciNet bibliographic data
MR2187929 35Q53 (34A35 35F25 35L60 76L05)
Batt, Jürgen; Ravindran, Renuka Calculation of shock using solutions of systems of ordinary differential equations. Quart. Appl. Math. 63 (2005), no. 4, 721–746.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement